# SDR 99ZZZX1197

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Three Wing Aviation Group, LLC, repair station SL5R201N
- Aircraft: N94784
- Make and model: Cessna 152
- Aircraft serial: 15285786
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 043200121
- Condition: Cracked
- Location: Elevator
- Part time: 6,645 hours
- Component: 043200152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND RT ELEVATOR OUTBOARD HINGE P/N 043200171 BOLT HOLE ELONGATED.  AFTER REMOVING THREE FOR REPLACEMENT, FOUND ELEVATOR SPAR, PN 0432001-21 CRACKED AT HOME ATTACHMENT RIVET HOLES.  THERE IS NO WAY TO INSPECT THE SPAR WITHOUT DE-RIVETING COMPONENTS.  INSTALLED NEW SPAR ASSY (HINGE HAS ADDITIONAL RIVET FLANGES ON  MAIN SPAR).  LEFT ELEVATOR OUTBOARD HINGE WAS REMOVED ALSO FOR REPLACEMENT.  LEFT ELEVATOR SPAR WAS NOT CRACKED.
